# SDR AUS20020440

- Difficulty date: May 9, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524G19
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Missing
- Location: Engine Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE CORE COWL PANEL FORWARD LATCH AND RETAINING COVER MISSING.
